# SDR ZZDA2010645

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT INTERNAL FUSELAGE AFT CANTED STA 1200.019 RT SIDE UPPER CORNER OF VENT BOX PANEL, PREVIOUS SHEETMETAL REPAIR DOUBLER HAS CRACK.  REMOVED DAMAGE REPAIR DOUBLER, FABRICATED NEW DOUBLER REPAIR.  MATERIAL USED .040 7075 T6 PO 1075312 AND INSTALLED PER REF SRM 51-20-09 AND 51-41-02.
